# SDR CA090927001

- Difficulty date: September 27, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Dhav DHC8106
- Aircraft time: 36,037 hours
- Engine: Pwa PW121
- Propeller: Hamstd 14SF7
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Valve
- Part number: 39671
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ANTI SKID SYSTEM TESTED ELECTRONICALLY OK, DUE TO A CHAFING LINE, LINE WAS REPLACED WHICH MANDATED A SYSTEM MECHANICALL CHECK. BOTH VALVES HAD FAILED. THE A/C WAS IN ON A HEAVY CHECK, USING THE MANUFACTER`S WORK CARDS, THERE IS NO CARD TO MECHANICALLY CHECK THIS SYSTEM. THE FAILED VALVE ALLOWED MAXIMUM BRAKE PRESSURE AT ALL TIMES. CANADIAN NORTH WILL BE DEVELOPING THEIR OWN WORK CARD FOR THIS TASK (TC 20090927001)
